# SDR SIMA200318102

- Difficulty date: June 28, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 15868
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT BETWEEN SEAT 7A AND 11A WILL NOT EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY BATTERY PACK IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
